Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 136205, 10 pages
http://dx.doi.org/10.1155/2014/136205
Research Article

Consensus Analysis of High-Order Multiagent Systems with General Topology and Asymmetric Time-Delays

School of Mathematics and Statistics, Shandong University, Weihai 264209, China

Received 4 June 2014; Accepted 22 July 2014; Published 13 August 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Fangcui Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Borkar and P. P. Varaiya, “Asymptotic agreement in distributed estimation,” IEEE Transactions on Automatic Control, vol. 27, no. 3, pp. 650–655, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. N. Tsitsiklis and M. Athans, “Convergence and asymptotic agreement in distributed decision problems,” IEEE Transactions on Automatic Control, vol. 29, no. 1, pp. 42–50, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Jadbabaie, J. Lin, and A. S. Morse, “Coordination of groups of mobile autonomous agents using nearest neighbor rules,” IEEE Transactions on Automatic Control, vol. 48, no. 6, pp. 988–1001, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Olfati-Saber and R. M. Murray, “Consensus problems in networks of agents with switching topology and time-delays,” IEEE Transactions on Automatic Control, vol. 49, no. 9, pp. 1520–1533, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. Ren and R. W. Beard, “Consensus seeking in multiagent systems under dynamically changing interaction topologies,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 655–661, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Xie and L. Wang, “Consensus control for a class of networks of dynamic agents,” International Journal of Robust and Nonlinear Control, vol. 17, no. 10-11, pp. 941–959, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Liu, G. Xie, Y. Gao, J. Wu, J. Zhang, and W. Luo, “Consensus analysis of second-order multiagent systems with general topology and time delay,” Journal of Applied Mathematics, vol. 2013, Article ID 359750, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. W. Ren, K. Moore, and Y. Chen, “High-order and model reference Luo, Wenguangconsensus algorithms in cooperative control of multi-vehicle systems,” Journal of Dynamic Systems, Measurement, and Control, vol. 129, no. 5, pp. 678–688, 2007. View at Publisher · View at Google Scholar
  9. P. Wieland, J. Kim, H. Scheu, and F. Allgower, “On consensus in multi-agent systems with linear high-order agents,” in Proceedings of the 17th World Congress, International Federation of Automatic Control (IFAC '08), pp. 1541–1546, Seoul, Korea, July 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Yu, G. Chen, W. Ren, J. Kurths, and W. X. Zheng, “Distributed higher order consensus protocols in multiagent dynamical systems,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 58, no. 8, pp. 1924–1932, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Lee and M. W. Spong, “Agreement with non-uniform information delays,” in Proceedings of the American Control Conference, pp. 756–761, Minneapolis, Minn, USA, June 2006. View at Scopus
  12. J. Qin, H. Gao, and W. X. Zheng, “A new result on average consensus for multiple agents with switching topology and communication delay,” in Proceedings of the 48th IEEE Conference on Decision and Control held jointly with 28th Chinese Control Conference (CDC/CCC '09), pp. 3703–3708, Shanghai, China, December 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. P. Lin and Y. Jia, “Consensus of a class of second-order multi-agent systems with time-delay and jointly-connected topologies,” IEEE Transactions on Automatic Control, vol. 55, no. 3, pp. 778–784, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. P. Bliman and G. Ferrari-Trecate, “Average consensus problems in networks of agents with delayed communications,” Automatica, vol. 44, no. 8, pp. 1985–1995, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. G. Sun and L. Wang, “Consensus problems in networks of agents with double-integrator dynamics and time-varying delays,” International Journal of Control, vol. 82, no. 10, pp. 1937–1945, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. Y. G. Sun and L. Wang, “Consensus of multi-agent systems in directed networks with uniform time-varying delays,” IEEE Transactions on Automatic Control, vol. 54, no. 7, pp. 1607–1613, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. U. Münz, A. Papachristodoulou, and F. Allgöwer, “Consensus reaching in multi-agent packet-switched networks with non-linear coupling,” International Journal of Control, vol. 82, no. 5, pp. 953–969, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Godsil and G. Royle, Algebraic Graph Theory, vol. 207 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. G. Sun, L. Wang, and G. Xie, “Average consensus in networks of dynamic agents with switching topologies and multiple time-varying delays,” Systems & Control Letters, vol. 57, no. 2, pp. 175–183, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. F. Jiang and L. Wang, “Consensus seeking of high-order dynamic multi-agent systems with fixed and switching topologies,” International Journal of Control, vol. 83, no. 2, pp. 404–420, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  22. B. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet